# SDR FDEA201011194423

- Difficulty date: November 19, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N851FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37722
- Aircraft time: 3,968 hours, 581 cycles
- Engine: Ge GE90110B1
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Part number: 402122
- Condition: Out Of Rig
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY  LIGHT SWITCH GUARD/WIRE ON OVERHEAD PANEL OUT OF RIG. CAP WILL NOT CLOSE PROPERLY WHEN EMERGENCY LIGHTS  SWITCH IS IN " ARMED " POSITION.  R & R SWITCH GUARD AND OPS NORMAL IAW SMP.
